# SDR DALA2023092908000

- Difficulty date: September 28, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 52,774 hours, 36,636 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB STA Y=370 X=-54 AT CPAX. SUMMARY OF NRC 00668: LEVEL CORROSION 2. CUSP WEB STA Y=370 X=-54 AT CPAX WAS REPAIRED PER B717 SRM-53-00-55-2R PROCEDURE 4 AND 51-41-05-0G PAR 8. (LP #2991582)
